Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The concordance invariant tau in link grid homology

Alberto Cavallo

Algebraic & Geometric Topology 18 (2018) 1917–1951
Abstract

We introduce a generalization of the Ozsváth–Szabó τ–invariant to links by studying a filtered version of link grid homology. We prove that this invariant remains unchanged under strong concordance and we show that it produces a lower bound for the slice genus of a link. We show that this bound is sharp for torus links and we also give an application to Legendrian link invariants in the standard contact 3–sphere.

Keywords
link invariants, Heegaard Floer homology, Concordance
Mathematical Subject Classification 2010
Primary: 57M25, 57M27
References
Publication
Received: 12 January 2016
Revised: 6 September 2017
Accepted: 6 February 2018
Published: 26 April 2018
Authors
Alberto Cavallo
Department of Mathematics and its Applications
Alfred Renyi Institute of Mathematics
Budapest
Hungary